# SDR UIEA2018072001524

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,998 hours, 17,982 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO COMPARTMENT SHEAR TIE ON FRAME AT STA 698 BETWEEN STR 37L AND 38L. REMOVED, FABRICATED AND INSTALLED SHEAR TIE IN FWD CARGO COMP AT STA 698 BETWEEN STR 37L AND 38L PER 51-40-02-06-0 AND DWG 140T2102.
